# SDR KNNA200700013

- Difficulty date: January 19, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- Aircraft time: 55,935 hours, 58,579 cycles
- Engine: Pwa JT8D9
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY ACCESS DOOR EXTERIOR SURFACE, RT EDGE BEND.  PROVIDE INSTRUCTIONS ON REPAIR OF E/E BAY DOOR .
